# SDR HEEA077776

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,982 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 10648BH151
- Condition: Malfunctioned
- Location: Manual Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MANUAL LIGHT FLICKERS WHILE IN AUTO.
